# SDR SRAA960912

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4134
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, FOUND RT TRAILING EDGE SKIN BETWEEN FLAP STATION 28 AND 100 FORWARD PANEL SPLIT.  REPAIRED SKIN DAMAGE AREA PER LOCKHEED SRM 51-140-12.
